Skip to content

The Use of Simple Reparameterizations to improve the efficiency of Markov chain Monte Carlo estimation for Multilevel Models with Applications to Discrete Time Survival Models

Research output: Contribution to journalArticle

Standard

The Use of Simple Reparameterizations to improve the efficiency of Markov chain Monte Carlo estimation for Multilevel Models with Applications to Discrete Time Survival Models. / Browne, WJ; Steele, FA; Golalizadeh Lahi, M; Green, M.

In: Journal of the Royal Statistical Society: Series A, Vol. 172, No. 3, 03.2009, p. 579 - 598.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Browne, WJ ; Steele, FA ; Golalizadeh Lahi, M ; Green, M. / The Use of Simple Reparameterizations to improve the efficiency of Markov chain Monte Carlo estimation for Multilevel Models with Applications to Discrete Time Survival Models. In: Journal of the Royal Statistical Society: Series A. 2009 ; Vol. 172, No. 3. pp. 579 - 598.

Bibtex

@article{fc886ff663904dd88045aa9240b55ea5,
title = "The Use of Simple Reparameterizations to improve the efficiency of Markov chain Monte Carlo estimation for Multilevel Models with Applications to Discrete Time Survival Models",
author = "WJ Browne and FA Steele and {Golalizadeh Lahi}, M and M Green",
year = "2009",
month = "3",
doi = "10.1111/j.1467-985X.2009.00586.x",
language = "English",
volume = "172",
pages = "579 -- 598",
journal = "Journal of the Royal Statistical Society: Series A",
issn = "0964-1998",
publisher = "Wiley",
number = "3",

}

RIS - suitable for import to EndNote

TY - JOUR

T1 - The Use of Simple Reparameterizations to improve the efficiency of Markov chain Monte Carlo estimation for Multilevel Models with Applications to Discrete Time Survival Models

AU - Browne, WJ

AU - Steele, FA

AU - Golalizadeh Lahi, M

AU - Green, M

PY - 2009/3

Y1 - 2009/3

UR - http://www.scopus.com/inward/record.url?eid=2-s2.0-65649136220&partnerID=8YFLogxK

U2 - 10.1111/j.1467-985X.2009.00586.x

DO - 10.1111/j.1467-985X.2009.00586.x

M3 - Article

VL - 172

SP - 579

EP - 598

JO - Journal of the Royal Statistical Society: Series A

T2 - Journal of the Royal Statistical Society: Series A

JF - Journal of the Royal Statistical Society: Series A

SN - 0964-1998

IS - 3

ER -